# SDR 96ZZZX5276

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N89SR
- Make and model: Hwksly BH125400A
- Aircraft serial: NA778
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 25VF1399AB
- Condition: Cracked
- Location: Ram Air
- Part time: 7,034 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING RAM AIR INTAKE TO REFRIGERATION UNIT INLET DUCT SEVERELY CRACKED ON LT AND RT SIDES LOWER AREA.  RT SIDE LOWER CONNECTION PORT (CAPPED FOR THIS INSTALLATION) COMPLETELY SEPARATED FROM DUCT AND FOUND LAYING ON ELEVATOR FLIGHT CONTROL CABLES DURING A PRE-FLIGHT INSPECTION.  BAE 125 1-600 AIRCRAFT MAINTENANCE SCHEDULE MAKES NO SPECIFIC INSPECTION NOTES TO THIS DUCT, ONLY GENERAL - 'INSPECT AIR CONDITIONING PIPES, DUCTS, ETC.'  DUE TO DUCT LOCATION, A DETAILED INSPECTION IS NOT POSSIBLE WITHOUT DISASSMEBLY AND REMOVAL OF OTHER AIR CONDITIONING SYSTEM COMPONENTS.
